# SDR UALA2013030401287

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,239 hours, 23,227 cycles
- Engine: Pwa PW2037
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 23
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ELEC ALTIMETER WRONG.  SELECT ALTN STATIC FIXES PROB SEE LOG BOOK FOR READINGS.  CREW COMMENTS: F/O ALTM 80 FT HIGHER THAN CAPTS.  CORRECTS USING ALTN AIR DATA.  REPLACED RIGHT AIR DATA COMPUTER REF AMM.  ACCOMPLISHED SELF TEST AND MCDP TEST 30, ALL NORMAL.
